PT 141

mwertz0429

New Member
Good morning,

I recently received PT 141 from a compounding pharmacy with a script from my provider. I'm a little confused about dosing even after speaking to my provider about this. I received a 2 milliliter vial which states 10,000mcg/10mg per milliliter. The instructions state inject 2-5 units subq. with an insulin syringe. This is a very small amount ranging from 20mcg (0.2mg) to 50mcg (0.5mg) if my math is correct. It seems from the dosage recommendations I found online that somewhere in the area of 2mg is most common. Am I misunderstanding something here? Does this seem correct?
 

Wilson7

Member
10 mg/ml is a high concentration. Vyleesi dosing is 1.75 mg or 1750 mcg per dose. If you read the vyleesi package literature, yes it is approved for women but the sides will be the same. IMO don't exceed 500 mcg for the first dose, see how you respond. That would 0.05 ml or 5 units on the insulin syringe. If it does nothing increase by 250 mcg in 48 hrs and see how you feel. If you are sensitive to it, the nausea/vomiting/headache can be pretty intense. Also check your BP. Jumping into 2000 mcg for the first dose could be a negative experience.
 

DorianGray

Active Member
Better to start low and titrate up from there so you get a feel for how it effects you (and what side effects you may feel) and how soon the effects kick in and how long they last. 0.15 ml has quite a strong effect on me.
 
Last edited:

52hoosier

Member
I have the same questions about reconstituting PT-141. I want to be sure I have it right to avoid any sad consequences.

I mix 1ml of bacteriostatic water into 10mg of Pt-141?

I want start with 0.5mg initial dose which would be 5 on my insulin syringe? 1 mg would be 10 units?

I did search PT-141 and this is the only thread I could find. I apologize if I missed the answer somewhere else.

Thanks for the head check.
 
Last edited:

Wilson7

Member
IMO, stop thinking units and know the total dose you are injecting per fractional ml. Units on the syringe are useless unless you know the mcg per unit or 0.01 ml and that depends on the concentration. There are 100 units per 1 ml. If you mix 1 ml of water with 10 mg of PT-141 you have a concentration of 10 mg/ml and that would be 0.1 mg or 100 mcg per unit or 0.01 ml. So yes, 5 units (0.05 ml) would equal 500 mcg. Probably a good place to start at most to see if you experience any nausea, headache or flushing. I usually reconstitute if the vial is big enough for a maximal concentration of 2 mg/ml and inj a larger volume, easier IMO to the get dosing correct. Someone double check my math, its been a while since I've worked in a biochem lab.
 

52hoosier

Member
IMO, stop thinking units and know the total dose you are injecting per fractional ml. Units on the syringe are useless unless you know the mcg per unit or 0.01 ml and that depends on the concentration. There are 100 units per 1 ml. If you mix 1 ml of water with 10 mg of PT-141 you have a concentration of 10 mg/ml and that would be 0.1 mg or 100 mcg per unit or 0.01 ml. So yes, 5 units (0.05 ml) would equal 500 mcg. Probably a good place to start at most to see if you experience any nausea, headache or flushing. I usually reconstitute if the vial is big enough for a maximal concentration of 2 mg/ml and inj a larger volume, easier IMO to the get dosing correct. Someone double check my math, its been a while since I've worked in a biochem lab.

Thank you. This can be a bit confusing for an old guy. A nurse told me to mix 10 ml of water but the bottle only holds 4, so I know that couldn't be right. The manufacturer said to mix 1 or ml. If I mixed 2ml, would I draw 10 units?
 

Wilson7

Member
52H IMO, if it will hold 4 ml, dilute with 4 ml. That will give you a concentration of 2.5 mg/ml or 250 mcg/0.1 ml or 10 units. If you want to start with 500 mcg, then inj 20 units or 0.2 ml of that concentration. I have always found it easier to titrate and dose accurately with lower total concentrations. Also, reconstituted very slowly, do not allow the peptide to foam. Sometimes the vials have a vacuum, when you insert the needle it sucks the water out of the syringe and blasts the peptide that causes foaming, it can denature the peptide. Let the water run down the side of the vial and gently rock the vial (not paint can shaker force) until dissolved. Then you're good to go. Always alcohol swab the top of all vials even if you just pulled the cap off prior to use.
 

Online statistics

Members online
8
Guests online
6
Total visitors
14

Latest posts

Top